Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Abelian differentials with double zeros

Author: Hershel M. Farkas
Journal: Proc. Amer. Math. Soc. 28 (1971), 155-162
MSC: Primary 30.45
MathSciNet review: 0274739
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we give a simple proof of the following theorem: The locus of points in the Torelli space of compact Riemann surfaces of genus $ g \geqq 2$ whose underlying surfaces do not permit a basis for the abelian differentials of first kind each of whose elements is a differential with double zeros, has positive codimension in the Torelli space.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.45

Retrieve articles in all journals with MSC: 30.45

Additional Information

PII: S 0002-9939(1971)0274739-7
Keywords: Abelian differentials, theta functions, Riemann surfaces moduli
Article copyright: © Copyright 1971 American Mathematical Society